# SDR 98ZZZX4791

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N761AS
- Make and model: Cessna T210M
- Aircraft serial: 21062107
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 653877K5
- Condition: Failed
- Location: Engine
- Part time: 397 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPALLED LIFTER WAS FOUND AFTER NR 1 CYLINDER WAS REMOVED DUE TO LOW COMPRESSION.  SUSPECT MANUFACTURING DEFECT OR OIL FILM FAILURE.  ENGINE WAS USING AEROSHELL 15W-50.
